# SDR UALA2009060101562

- Difficulty date: May 30, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 69,433 hours, 11,390 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Disconnected
- Location: G4 Chiller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING G4 GALLEY CHILLER CIRCUIT BREAKER INSP, FOUND BUS WIRE DISCONNECTED AT C-B C9032 A1 POSITION.  INSTALLED BUSS WIRE.  OPS CHECKS GOOD.
